# SDR EIAA2000084

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - RIGHT HORIZONTAL STABILIZER UPPER SURFACE FROM FRONT SPAR TO REAR SPAR STA 143.6 TO TIP HAD AREAS OF CORROSION.  REPAIRED PER ECRA 479-55-133-2.  BLENDED CORROSION, REMOVED AND REPLACED FASTENERS, ROTO-PEENED REWORKED AREAS.  ACCOMPLISHED REPAIR AT STA 143.6; TRIMMED OUT CORROSION, INSTALLED A FILLER AND DOUBLER.  (X)
